# SDR AALA201903279006

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 13,578 hours, 6,069 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M13051
- Condition: Faulty
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT SYSTEM BITE TEST,  RECEIVED CIDS 1 DEU-B FAULT 300RH1.  REMOVED AND REPLACED THE NR 1 DOOR SLIDE IAW MCM 25-94-03. OPS CHECKED NORMAL.
